# SDR SIMA200220302

- Difficulty date: July 22, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 19877
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE REPORTED LOW VOLTAGE ON EMERGENCY LIGHT BATTERIES.  MAINTENANCE REMOVED AND REPLACED THREE EMERGENCY LIGHT POWER SUPPLY UNIT BATTERY PACKS (S/N 19877, 26676, 6488) IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
